Публикация №4836

Название публикацииON THE NORMAL APPROXIMATION OF A SUM OF A RANDOM NUMBER OF INDEPENDENT RANDOM VARIABLES
Название на другом языке
Тип публикацииСтатья
ИзданиеLITHUANIAN MATHEMATICAL JOURNAL
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2012
Том52
Номер4
ГлаваНе задан
Страницы435-443
АннотацияНе задан
АвторыSunklodas Jonas Kazys
и др.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2007) ON ACCURACY OF NORMAL APPROXIMATION TO THE DISTRIBUTIONS OF POISSON RANDOM SUMS

(1997) ON APPROXIMATIONS TO GENERALIZED POISSON DISTRIBUTIONS

(1997) ON THE ABSOLUTE CONSTANT IN THE REMAINDER TERM ESTIMATE IN THE CENTRAL LIMIT THEOREM FOR POISSON RANDOM SUMS

(1989) ON THE ACCURACY OF NORMAL APPROXIMATION FOR THE DISTRIBUTIONS OF SUMS OF A RANDOM NUMBER OF INDEPENDENT RANDOM VARIABLES

(1996) RANDOM SUMMATION: LIMIT THEOREMS AND APPLICATIONS

(1991) SOME REMARKS ON THE ACCURACY OF THE NORMAL APPROXIMATION FOR DISTRIBUTION OF RANDOM SUMS

(2011) О НЕРАВЕНСТВАХ ТИПА БЕРРИ-ЭССЕЕНА ДЛЯ ПУАССОНОВСКИХ СЛУЧАЙНЫХ СУММ / ON BERRY-ESSEEN-TYPE INEQUALITIES FOR POISSON RANDOM SUMS

(2007) О ТОЧНОСТИ НОРМАЛЬНОЙ АППРОКСИМАЦИИ ДЛЯ РАСПРЕДЕЛЕНИЙ ПУАССОНОВСКИХ СЛУЧАЙНЫХ СУММ

(2011) О ТОЧНОСТИ НОРМАЛЬНОЙ АППРОКСИМАЦИИ ДЛЯ РАСПРЕДЕЛЕНИЙ ПУАССОНОВСКИХ СЛУЧАЙНЫХ СУММ / ON THE ACCURACY OF THE NORMAL APPROXIMATION TO DISTRIBUTIONS OF POISSON RANDOM SUMS

(1990) ПРЕДЕЛЬНЫЕ ТЕОРЕМЫ ДЛЯ СЛУЧАЙНЫХ СУММ / LIMIT THEOREMS FOR RANDOM SUMS